# SDR VNAA202412240013

- Difficulty date: December 24, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N703PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10137
- Aircraft time: 41,015 hours, 39,546 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: CC67010045
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN180212 DISCREPANCY: R/H WING, LOWER SKIN IS CHAFED JUST FORWARD OF THE OUTBOARD FLAP, INBOARD HINGE BOX. DAMAGE FROM CONTACT WITH FLAP FAIRING. CORRECTIVE ACTION: COMPLIED WITH REO 670-57-21-991 REV-- DATED 9-12-24            CC670-10045
